# SDR RAAA99E4005

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 483
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK PER CARD 42.03.49, FOUND CORROSION BULGE IN FUSELAGE SKIN AT FS 483 LT STRINGER 40-45.  REPAIRED PER SRM 53-2-1 M-54 NR 21, SEALED REPAIR PER SRM 51-2-16.
